MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ4 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ4 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151650406
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the liner is damaged or cracked, replace the attune-rp-liner.A new one was used.There were no patient consequences.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, "because the liner is damaged or cracked, replace the attune-rp-liner".The product was not returned to j&j medtech orthopaedics.However, photos were provided for review.(b)(4).The photo investigation revealed that the attune ps rp insrt sz4 6mm displays what appears to be deep scratches and marks on the overall surface.Additionally, the central post appears to be fractured and/or cutted.However, due to the angle and quality of the provided photo, the fractured surface was not able to be analyzed, and no cracks were identified.With the available information, it is not possible to determine the cause of the observed condition of the device.However, it is suspected that the scratched were due to attempts of implantation and contact with surgical instruments.As per attune¿ knee system intuition ¿ surgical technique rev.K, on page 78, the next steps need to be followed for a proper implantation of the attune ps rp insrt "for a rotating platform implant, place the rp trial post into the implanted base component.Then place the insert trial over the post and perform the trial reduction.For rotating platform components, verify rotational stability with pcl tension.Remove loose fragments or particulates from the final tibial base.For rotating platform tibial components, insert the final tibial insert.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the attune ps rp insrt sz4 6mm would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: corrected: h6 (pe code was updated from implant fracture post-op: polyethylene to implant fracture intra-op: polyethylene.).

Brand Name
ATTUNE PS RP INSRT SZ4 6MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20696004
Report Number1818910-2024-23903
Device Sequence Number14392021
Product Code NJL
UDI-Device Identifier10603295052296
UDI-Public(01)10603295052296(17)280229(10)4102617
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number151650406
Device Lot Number4102617
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/05/2024
Supplement Date Received by Manufacturer01/31/2025
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown